It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-13-2005, 07:36 AM   #1
Senior Member
(male)
 
Join Date: Jul 2004
Location: San Francisco, CA
Posts: 168
kingam HB User
My thoughts on medicinal side effects...

Hey guys... I started Zoloft three days ago. Before I started, I read up quite a bit on everyones thoughts. Seeing how people had getting on it, getting off it, etc.. etc... And I compiled a few thoughts.

A lot of people reported spikes in their anxiety when the drug worked its way into their system. Is this really a side effect? I've been experiencing some dizziness, nausea, and a bit of a headache... THOSE are side effects. However, yesterday, when my axiety WAS very bad, it wasn't a product of the Zoloft, it was a product of my worrying about the other symptoms...

If i get a headache i wonder "is this serious?" if i feel lathargic i wonder "is this ok?" which makes me stress and gives me a anxiety.

i guess my point is, i feel like we are all pre-disposed to worry, and going on a medication (which is scary for anyone) really CREATES anxiety the same way going to the store, or driving on a highway is for some people...

does this make sense? especially reading these boards, i was scared to death to start this stuff, but i realize you HAVE to go in with the right frame of mind. could i be more anxious next week? hell, i could be more anxious in 5 MINUTES, but you have to go in with an open mind, and letting your body do what it will do to give it it's fair chance to work.

Sorry for the rant, but I see so many negative posts on here about medications and their side effects, you'd think they work for no one if you read a lot of these posts.

 
Sponsors Lightbulb
   
Old 09-13-2005, 07:48 AM   #2
Veteran
(female)
 
Join Date: Jul 2005
Posts: 392
dinney HB User
Re: My thoughts on medicinal side effects...

Thanks for telling me how I SHOULD be looking at taking a new medication..have been the WORST at looking at side effects and worrying about the SIDE EFFECTS when most of them are what I am doing without medication..and KNOW that if I will stick to the meds. they will pass and I will feel better...Again thanks for opening my eyes/mind...

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Stuffiness in Ear has led to medicinal nightmare! FatherofOne Ear, Nose & Throat 3 01-16-2010 04:59 AM
Thoughts on Stopping Forteo and What to Expect osteoblast Osteoporosis 21 01-11-2008 07:59 PM
Negative thoughts! ash519 Mental Health 12 09-13-2007 03:44 PM
Racing thoughts? worm Bipolar Disorder 4 07-03-2007 01:29 PM
Luvox for Obsessive Thoughts octoberbride Obsessive Compulsive Disorder (OCD) 13 04-18-2006 07:12 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), Skip4 (9), iluv (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!